# SDR UALA2009011300134

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 43,334 hours, 12,014 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RT ENG SHUTDOWN, HAD COMPLETE ELEC FAILURE. LT BUS ISLN LIGHT ON+LT GEN DROPPED OFF.  REPLACED NR1 ENGINE IDG. OPS CHECK OKAY.
